# SDR 96ZZZX2232

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65BL
- Make and model: Beech 60
- Aircraft serial: 60054
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 6608513
- Condition: Failed
- Location: Start/Gen
- Part time: 239 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STARTER WOULD NOT ROTATE WHEN START WAS SELECTED.  REPLACED GENERATOR CONTROL UNIT.  SYSTEM WAS RESTORED TO NORMAL.
